# SDR SWAA050370

- Difficulty date: February 8, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 33,604 hours, 28,742 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: AE82448J
- Condition: Loose
- Location: Nr 1 Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

A-SYSTEM HYDRAULICS FAILED.  RECONNECTED NR 1 ENGINE HYDRAULIC SUPPLY LINE B-NUT PER MM.
